# SDR GVNA2022120800750

- Difficulty date: December 4, 2022
- Submitted: December 8, 2022
- Operation: General aviation
- Aircraft: N452MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9122
- Aircraft time: 9,180 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 11,980 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 9550162490
- Part serial: 4098
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

#2 ENG FUEL PRESSURE CAUTION ILLUMINATED DURING START SEQUENCE AND WOULD NOT EXTINGUISH. REM'D AND REPLACED #2 ENG FUEL PRESSURE SWITCH. ENG RUN/LEAK CHK GOOD.
